Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have hair fall. Taking Ayurvedic medicine. No effect. Treatment?

hello sir , my name is rakesh sing and my age is 21 . actually sir from last 7-8 months my hair starts falling and day by day my hair becoming less and less from my scalp . i am already taking patanjali ayurvedic medicine from last 2-4 months plus taking gooseberry juice 2 times a day even i applied patanjali hair oil for hair loss problem but nothing happened so i kindly request you to please give me your valuable advice in this connection ,, i really need your help . i shall be highly obliged for this honour please help me ............
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,

In allopathy the most commonly used medicine is minoxidil lotion.

Use it twice daily you will get benefit.

Along with this also take a multi vitamin tablet.

Please meet a dermatologist for final diagnosis and treatment

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor